# SDR SWAA2018010918920

- Difficulty date: December 18, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727+4 TO BS 847, BETWEEN LBL 21 TO RBL 23.  R&R SUPPORT PER SRM & DWG.
